# SDR IPXA2015020285540

- Difficulty date: January 27, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 97,865 hours, 16,621 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 2371
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FUSELAGE SKIN FOUND CRACKED AT BS 2371, S15L.  SKIN REPAIRED IAW SRM 53-00-01-2R-1, FIG 201, REV 71.
